Abstract and Applied Analysis

On Homoclinic Solutions for First-Order Superquadratic Hamiltonian Systems with Spectrum Point Zero

Feng Li and Juntao Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence and multiplicity of homoclinic solutions for a class of first-order periodic Hamiltonian systems with spectrum point zero are obtained. The proof is based on two critical point theorems for strongly indefinite functionals. Some recent results are improved and extended.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 313690, 9 pages.

Dates
First available in Project Euclid: 3 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412361163

Digital Object Identifier
doi:10.1155/2014/313690

Mathematical Reviews number (MathSciNet)
MR3200775

Zentralblatt MATH identifier
07022146

Citation

Li, Feng; Sun, Juntao. On Homoclinic Solutions for First-Order Superquadratic Hamiltonian Systems with Spectrum Point Zero. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 313690, 9 pages. doi:10.1155/2014/313690. https://projecteuclid.org/euclid.aaa/1412361163


Export citation

References

  • V. Coti Zelati and P. H. Rabinowitz, “Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials,” Journal of the American Mathematical Society, vol. 4, no. 4, pp. 693–727, 1991.
  • M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005.
  • M. Izydorek and J. Janczewska, “Homoclinic solutions for nonautonomous second order Hamiltonian systems with a coercive potential,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1119–1127, 2007.
  • J. Sun, H. Chen, and J. J. Nieto, “Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 20–29, 2011.
  • G. Arioli and A. Szulkin, “Homoclinic solutions of Hamiltonian systems with symmetry,” Journal of Differential Equations, vol. 158, no. 2, pp. 291–313, 1999.
  • T. Bartsch and A. Szulkin, “Hamiltonian systems: periodic and homoclinic solutions by variational methods,” in Handbook of Differential Equations: Ordinary Differential Equations, chapter 2, pp. 77–146, North-Holland, 2006.
  • C.-N. Chen and X. Hu, “Maslov index for homoclinic orbits of Hamiltonian systems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 240, no. 4, pp. 589–603, 2007.
  • V. Coti Zelati, I. Ekeland, and E. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990.
  • Y. Ding, Variational Methods for Strongly Indefinite Problems, vol. 7 of Interdisciplinary Applied Mathematics Science, World Scientific, 2007.
  • Y. Ding, “Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms,” Communications in Contemporary Mathematics, vol. 8, no. 4, pp. 453–480, 2006.
  • Y. Ding and M. Girardi, “Infinitely many homoclinic orbits of a Hamiltonian system with symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, no. 3, pp. 391–415, 1999.
  • Y. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007.
  • Y. Ding and C. Lee, “Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system,” Journal of Differential Equations, vol. 246, no. 7, pp. 2829–2848, 2009.
  • Y. H. Ding and S. J. Li, “Homoclinic orbits for first order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 585–601, 1995.
  • Y. Ding and M. Willem, “Homoclinic orbits of a Hamiltonian system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 50, no. 5, pp. 759–778, 1999.
  • J. Sun, J. Chu, and Z. Feng, “Homoclinic orbits for first order periodic Hamiltonian systems with spectrum point zero,” Discrete and Continuous Dynamical Systems, vol. 33, no. 8, pp. 3807–3824, 2013.
  • M. Willem and W. Zou, “On a Schrödinger equation with periodic potential and spectrum point zero,” Indiana University Mathematics Journal, vol. 52, no. 1, pp. 109–132, 2003.
  • T. Bartsch and Y. Ding, “Deformation theorems on non-metrizable vector spaces and applications to critical point theory,” Mathematische Nachrichten, vol. 279, no. 12, pp. 1267–1288, 2006.
  • V. Coti Zelati and P. H. Rabinowitz, “Homoclinic type solutions for a semilinear elliptic PDE on ${\mathbf{R}}^{N}$,” Communications on Pure and Applied Mathematics, vol. 45, no. 10, pp. 1217–1269, 1992. \endinput